# SDR DHL2007806599

- Difficulty date: April 20, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 89,284 hours, 27,567 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Channel
- Condition: Worn
- Location: Bs 865
- Part time: 89,284 hours, 27,567 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG LT DOOR ZEE CHANNEL EDGE WORN (MAJOR REPAIR) STA 865.000 RBL 45.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 03-30-07, ENGINEERING VARIATION AUTHORIZATION NR D852-00002 DATED 03-17-07 REV IR.  REMOVED FASTENERS IAW SRM 51-1-21.  CUT OUT DAMAGED SECTION AND FABRICATED NEW "Z" ANGLE (AL7075"0" 0.063") (2EA) SPLICES (AL7075"0" 0.071") AND STRAP (301 1/2H 0.040") IAW ASTAR DWG NR D85200002-001-D, DOUGLAS DWG 5616307.  HEAT TREATED "Z" ANGLE AND SPLICE FROM 7175"0" TO 7075T6 IAW SRM 51-1-1 PG 1-13-17.  PERFORMED NDT INSPECTION IAW DPS 4.707-1.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  INSTALLED REPAIR PARTS IAW ASTAR DWG NR D85200002-001-D, SRM 51-1-21.  FOR OPS CHECK REFER TO
